IDEAS home Printed from https://ideas.repec.org/a/spr/joecth/v46y2011i2p283-295.html
   My bibliography  Save this article

Reflecting inequality of claims in gains and losses

Author

Listed:
  • Yoichi Kasajima

    ()

  • Rodrigo Velez

    ()

Abstract

No abstract is available for this item.

Suggested Citation

  • Yoichi Kasajima & Rodrigo Velez, 2011. "Reflecting inequality of claims in gains and losses," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 46(2), pages 283-295, February.
  • Handle: RePEc:spr:joecth:v:46:y:2011:i:2:p:283-295
    DOI: 10.1007/s00199-010-0521-6
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/s00199-010-0521-6
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Chun, Youngsub, 1988. "The proportional solution for rights problems," Mathematical Social Sciences, Elsevier, vol. 15(3), pages 231-246, June.
    2. William Thomson, 2012. "Lorenz rankings of rules for the adjudication of conflicting claims," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 50(3), pages 547-569, August.
    3. Biung-Ghi Ju & Juan Moreno-Ternero, 2008. "On the equivalence between progressive taxation and inequality reduction," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 30(4), pages 561-569, May.
    4. Moulin, Herve, 2002. "Axiomatic cost and surplus sharing," Handbook of Social Choice and Welfare,in: K. J. Arrow & A. K. Sen & K. Suzumura (ed.), Handbook of Social Choice and Welfare, edition 1, volume 1, chapter 6, pages 289-357 Elsevier.
    5. Moyes, Patrick, 1989. "Some classes of functions that preserve the inequality and welfare orderings of income distributions," Journal of Economic Theory, Elsevier, vol. 49(2), pages 347-359, December.
    6. Efe A. Ok, 1996. "Fuzzy measurement of income inequality: Some possibility results on the fuzzification of the Lorenz ordering (*)," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 7(3), pages 513-530.
    7. Moulin, Herve, 1985. "Egalitarianism and Utilitarianism in Quasi-linear Bargaining," Econometrica, Econometric Society, vol. 53(1), pages 49-67, January.
    8. Diego Dominguez & William Thomson, 2006. "A new solution to the problem of adjudicating conflicting claims," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 28(2), pages 283-307, June.
    9. José Alcalde & María Marco & José Silva, 2005. "Bankruptcy games and the Ibn Ezra’s proposal," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 26(1), pages 103-114, July.
    10. Ju, Biung-Ghi & Miyagawa, Eiichi & Sakai, Toyotaka, 2007. "Non-manipulable division rules in claim problems and generalizations," Journal of Economic Theory, Elsevier, vol. 132(1), pages 1-26, January.
    11. Juan Moreno-Ternero & Antonio Villar, 2006. "The TAL-Family of Rules for Bankruptcy Problems," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 27(2), pages 231-249, October.
    12. JU, Biung-Ghi & MORENO-TERNERO, Juan D., 2006. "Progressivity, inequality reduction and merging-proofness in taxation," CORE Discussion Papers 2006075, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
    13. Ebert, Udo, 2004. "Coherent inequality views: linear invariant measures reconsidered," Mathematical Social Sciences, Elsevier, vol. 47(1), pages 1-20, January.
    14. Biung-Ghi Ju & Juan D. Moreno-Ternero, 2006. "Progressivity, Inequality Reduction, and Merging-Proofness in Taxation," WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS 200603, University of Kansas, Department of Economics, revised Feb 2006.
    15. Kasajima, Yoichi & Velez, Rodrigo A., 2010. "Non-proportional inequality preservation in gains and losses," Journal of Mathematical Economics, Elsevier, vol. 46(6), pages 1079-1092, November.
    16. Thomson, William, 2003. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 249-297, July.
    17. Juan D. Moreno-Ternero & Antonio Villar, 2006. "On the Relative Equitability of a Family of Taxation Rules," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 8(2), pages 283-291, May.
    18. Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
    19. Arnold, Barry C, 1990. "The Lorenz Order and the Effects of Taxation Policies," Bulletin of Economic Research, Wiley Blackwell, vol. 42(4), pages 249-264, October.
    20. Toru Hokari & William Thomson, 2003. "Claims problems and weighted generalizations of the Talmud rule," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 21(2), pages 241-261, March.
    21. Moyes Patrick, 1994. "Inequality Reducing and Inequality Preserving Transformations of Incomes: Symmetric and Individualistic Transformations," Journal of Economic Theory, Elsevier, vol. 63(2), pages 271-298, August.
    22. Hougaard, Jens Leth & Osterdal, Lars Peter, 2005. "Inequality preserving rationing," Economics Letters, Elsevier, vol. 87(3), pages 355-360, June.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Thomson, William, 2015. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: An update," Mathematical Social Sciences, Elsevier, vol. 74(C), pages 41-59.
    2. Kasajima, Yoichi & Velez, Rodrigo A., 2010. "Non-proportional inequality preservation in gains and losses," Journal of Mathematical Economics, Elsevier, vol. 46(6), pages 1079-1092, November.
    3. William Thomson, 2012. "Lorenz rankings of rules for the adjudication of conflicting claims," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 50(3), pages 547-569, August.
    4. Josep Maria Izquierdo Aznar & Pere Timoner Lledó, 2016. "Constrained multi-issue rationing problems," UB Economics Working Papers 2016/347, Universitat de Barcelona, Facultat d'Economia i Empresa, UB Economics.

    More about this item

    Keywords

    Claims problems; Proportional rule; Lorenz domination; Inequality preservation; C71; D31; H24;

    JEL classification:

    • C71 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Cooperative Games
    • D31 - Microeconomics - - Distribution - - - Personal Income and Wealth Distribution
    • H24 - Public Economics - - Taxation, Subsidies, and Revenue - - - Personal Income and Other Nonbusiness Taxes and Subsidies

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:46:y:2011:i:2:p:283-295. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.